Multiplicity of finite graphs over the real Line

Shosaku Matsuzaki

Research output: Contribution to journalArticle

Abstract

For topological spaces X and Y, the multiplicity m(X : Y) of X over Y is defined by M. Gromov and K. Taniyama independently. We show that the multiplicity m(G : R1) of a finite graph G over the real line R1 is equal to the cutwidth of G. We give a lower bound of m(G : R1) and determine m(G : R1) for an n-constructed graph G.

Original languageEnglish
Pages (from-to)247-256
Number of pages10
JournalTokyo Journal of Mathematics
Volume37
Issue number1
Publication statusPublished - 2014 Jun 1

Keywords

  • Cutwidth
  • Edge-connectivity
  • Finite graph
  • Multiplicity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Multiplicity of finite graphs over the real Line'. Together they form a unique fingerprint.

  • Cite this